| Model Number |
TFNT30 |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the patient had experienced dysphotopsia and poor visual acuity.The lens was explanted in a secondary procedure.Additional information has been requested and received stating lens in this patient became solidified about 3.5 months after implantation when ocular surface, stye, and refractive error issues were fully addressed.Despite correcting all issues stated, the patient continues to complain of poor distance and near vision, describing it as ¿poor and unable to read well despite adequate lighting.¿ it¿s unclear if it is the patient¿s neuroadaptation or the implant itself causing the issue but suspecting it¿s the diffractive aspect of the lens in this patient¿s optical system causing a limited bscva.There are two medical device reports associated with this event.This is for the right eye.